Publications of members of the RG Greb

The following list contains publications of members of the research group not co-authored by D. Greb. Information on publications (co-)authored by D. Greb can be found here.


2020

Martin Schwald, On the definition of irreducible holomorphic symplectic manifolds and their singular analogs, Preprint: arXiv:2003.06004

Leyli Mammadova, Leonid Ryvkin, On the extension problem for weak moment maps, Preprint: arXiv:2001.00264

Patrick Graf, Martin Schwald, The Kodaira problem for Kähler spaces with vanishing first Chern class, Preprint: arXiv:2001.06339


2019

Antonio Michele Miti, Leonid Ryvkin, Multisymplectic actions of compact Lie groups on spheres, accepted by the Journal of Symplectic Geometry, Preprint: arXiv:1906.08790

Camille Laurent-Gengoux, Leonid Ryvkin: The holonomy of a singular leaf, Preprint: arXiv:1912.05286


2018

Indranil Biswas, Chandranandan Gangopadhyay, Michael Lennox Wong, Direct images of vector bundles and connections. Beiträge zur Algebra und Geometrie 60 (2019), 137–156, DOI: 10.1007/s13366-018-0410-x

Patrick Graf, Martin Schwald, On the Kodaira problem for uniruled Kähler spaces. Arkiv för Matematik 58 (2020), 267–284. Preprint: arXiv:1805.02277

Tamás Hausel, Michael Lennox Wong, Dimitri Wyss, Arithmetic and metric aspects of open de Rham spaces. Preprint arXiv:1807.04057

Ana-Maria Brecan, Tim Kirschner, Martin Schwald, Unobstructedness of hyperkähler twistor spaces. Preprint arXiv:1810.01031

Tim Kirschner, On the local isomorphism property for families of K3 surfaces, Preprint arXiv:1810.11395


2017

Patrick Graf, Tim Kirschner, Finite quotients of three-dimensional complex tori. Annales de l'Institut Fourier 70 (2020), no. 2, 881-914. DOI : 10.5802/aif.3326. Preprint arXiv:1701.04749

Indranil Biswas, Michael Lennox Wong, The universal connection for principal bundles over homogeneous spaces and twistor space of coadjoint orbits. Documenta Mathematica 23 (2018), 77-115. DOI:10.25537/dm.2018v23.77-115. Preprint arXiv:1708.02658.

Martin Schwald, Fujiki relations and fibrations of irreducible symplectic varieties. Épijournal de Géométrie Algébrique, Volume 4 (2020), Article no.7. Preprint arXiv:1701.09069v2

Stefan Heuver, Extension theorems for differential forms on low-dimensional good quotients, Transformation Groups 25 (2020), 81-125. DOI: 10.1007/s00031-019-09517-8. Preprint arXiv:1712.09828


2016

Tim Kirschner, Extendability of parallel sections in vector bundles, J. Geom. Phys. 99 (2016), 201–217. DOI:10.1016/j.geomphys.2015.10.007. Preprint arXiv:1407.1727

Tim Kirschner, Uniform Stability of Linear Evolution Equations with Applications to Parallel Transports, Differ. Eqn. Dyn. Syst. 27 (2019), 561–584. DOI:10.1007/s12591-016-0294-x. Preprint arXiv:1502.03740

Tamas Hausel, Martin Mereb, Michael Wong, Arithmetic and representation theory of wild character varieties, Journal of the European Mathematical Society, 21 (2019), no. 10, 2995–3052. DOI:10.4171/JEMS/896. Preprint arXiv:1604.03382


2015

Stefan Heuver, The Lipman-Zariski conjecture for log canonical spaces. Preprint arXiv:1501.02119